MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA EXCEL 36KHZ TUBING SET; ULTRASONIC SURGICAL PRODUCTS

INTEGRA LIFESCIENCES(IRELAND) CUSA EXCEL 36KHZ TUBING SET; ULTRASONIC SURGICAL PRODUCTS
Model Number C3601
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
This is 4 of 4 reports linked to mfg report numbers: 3006697299-2022-00021, 3006697299-2022-00022, and 3006697299-2022-00023.A facility reported that the amplitude could not go up during fragmentation.They changed to a new tip and consumables.Cusa excel 36khz tubing set (c3601) device was involved, and surgical delay of 30-40 minutes was reported.There was no adverse patient consequence.
 
Additional Manufacturer Narrative
The cusa excel 36khz tubing set was not returned for evaluation as per customer, the device was blood contaminated; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.Also, as per product general troubleshooting guide, amplitude situations are related to excessive tip/tissue pressure (stalling tip), blocked tip, incorrect flue installed, tip loose due to improper assembly, console not left in run mode for a minimum of tow continuous minutes (36 khz handpiece only), damaged or cracked tip, and damaged handpiece.None of the previously mentioned possible root causes include the manifold tubing; therefore, it is understood that the event is unrelated to the cusa excel 36khz tubing set, catalog c3601.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CUSA EXCEL 36KHZ TUBING SET
Common Device Name
ULTRASONIC SURGICAL PRODUCTS
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13599644
Report Number3006697299-2022-00024
Device Sequence Number13935727
Product Code LFL
UDI-Device Identifier10381780025863
UDI-Public10381780025863
Combination Product (Y/N)N
PMA/510(K) Number
K141674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberC3601
Device Catalogue NumberC3601
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Initial Report FDA Received Date02/25/2022
Date Device Manufactured03/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown